MathSciNet Relay Station
MathSciNet bibliographic data
MR934378 35L60 (35D05 35L65 73C50 73D40 76L05)
LeFloch, Philippe Entropy weak solutions to nonlinear hyperbolic systems under nonconservative form. Comm. Partial Differential Equations 13 (1988), no. 6, 669–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement